Academic Journals Database
Disseminating quality controlled scientific knowledge

FRÉCHET-MARINESCU’S DERIVATIVE IN THE MATHEMATICAL MODELING OF DYNAMIC SYSTEMS

ADD TO MY LIST
 
Author(s): Eufrosina OTLACAN

Journal: Revista Fiabilitate si Durabilitate
ISSN 1844-640X

Volume: 1-supl;
Start page: 392;
Date: 2013;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Fréchet-Marinescu’s differential | locally convex topology | fading memory systems

ABSTRACT
The paper presents an application of the functional analysis, especially of differentialcalculus in linear topological locally convex spaces leading to formulae representing the evolution ofstates in dynamical systems with infinite fading memory
Why do you need a reservation system?      Affiliate Program